Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Depression - will I always feel this way?
avatar
Blue_Eyes_1 posted:
I have not been happy for about 5 years now. I feel depressed a lot and lately it has gotten worse and worse. I am really struggling. I am only 25. I have everything going for me and so much to be proud of, but I can't see it. I don't believe anything positive that anyone ever says to me. Someone will tell me I'm pretty - and I just think they are crazy. Someone will tell me I'm a great person - and I think "why???" I have zero confidence in myself and am not comfortable in my own skin. I have no friends. I try to date, but I have so much anxiety when it comes to relationships. I am so insecure. I want to find someone to spend my life with, but I know that I need to fix me first. I need to figure out how to be happy again. I just want to wake up one morning and feel happy about life. I want to look in the mirror and not hate every single thing about myself. I am always looking to improve something about myself - whether it's my hair, a new makeup, etc. - it's like nothing I do is ever good enough. It's not good enough for ME. I just feel like this is my life forever. I have been on anti-depressants for a while now. They definitely help me not have as many thoughts of suicide, but I still mostly feel that I could care less if I just died. I look at other people and I just wonder to myself "how are they so happy?" "How do they do that?" I just want to be me again.
Reply
 
avatar
itmatsb responded:
Let your doctor know that you are still very depressed. Your doctor can either change the dose or the medication. Also it sounds like you could use therapy. Good luck.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.